# SDR DALA2014101505681

- Difficulty date: October 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AT ACCESS PANEL.  CORROSION WAS REMOVED IAW SRM 51-22-2A, AND FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A CONDITION II.
